Facebook Pixel
EmpowHER Guest
Q: 

I took both pills of postinor2 4hrs after a sexual intercourse. Is that dangerous my health? what should i expect?

By Anonymous March 3, 2015 - 2:46pm
 
Rate This

Add a Comment1 Comments

Guide

Hi Anon,

Thank you for sharing your question on EmpowHER!

Here is some helpful information from our community:
http://www.empowher.com/community/ask/over-dosage-postinor-2

Be well
~Gillette

March 3, 2015 - 3:06pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Community

Can't Find Something?

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!